I am taking 100 mg Tramadol and 60 mg Priligy (Dapoxetin) for the treatment of premature ejaculation before having sexual intercourse. The result is my intercourse time has increased from two minutes up to 45 minutes without having ejaculation. With Priligy or Tramadol alone it is around a maximum of five minutes. My question is, can this dosage combined cause serotonin syndrome or is the dosage still at a moderate level? Would it help to reduce the risk if I reduce Tramadol to 5mg and Priligy to 30mg?
Welcome to icliniq.com.
Serotonin syndrome will not occur when you consume high doses of SSRI (selective serotonin reuptake inhibitors) and then stop abruptly. My advice to you would be a safer way out. You should continue with Dapoxetine 60 mg and avoid Tramadol. If you do not get adequate time, then add up anesthetic jelly. You need to apply it on your penis 20 minutes prior to intercourse and wear a condom. You would get a wonderful time I am sure of that.
I hope this helps.
Was this answer helpful?|
Article Overview: A huge percentage of young men ejaculate within a few seconds or with minimal strokes during sexual intercourse. It is very stressful for both partners when this happens, and it can even lead to marital disharmony and discord. This is the most common male sexual problem. Fortunately, it can be overcome and even treated. Read Article
Premature ejaculation (rapid climax within seconds) is common. It is natural in people with an overly sensitive penis, but it is distressing and disappointing for the couple. To overcome the problem naturally, one needs to understand how exactly it happens and learn how to stop it. It is somewhat li... Read Article
Query: Hello doctor,My 39-year-old son was hospitalized for five days with serotonin syndrome. He was given intravenous and Ativan. He was discharged from the hospital and he will go to his doctor regarding his meds. The problem is he was never told if he needs to stay away from certain foods that might ca... Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now